I Think I'm losing the plot

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/18/2006 12:34 AM (GMT -6)   
confused  Help! I'm normally a pretty level-headed person but the last week I have been having major emotional issues.  My insomnia and IBS has gotten worse and I'm finding I can swing from massively angry to huge anxiety to non-stop crying.  I've been taking too much valium (10mg a day) and just don't feel "normal".  Today I only got out of bed because I had to come to work (and the floor needed mopping).  I'm a bit OCD about that.
 
I'm at work now and have almost yelled at two co-workers (I never do that, ever.) I haven't had a period for almost a year now due to low weight and anxiety so i don't think it's that(pre-menstrual).  I'm trying to train two new staff members, the boss is away, the accaountant keeps calling with strange questions and I'm scared as all get out....I know I have nothing BIG to vent about but I feel like I'm losing myself and I don't know what to do.... eyes I'm scared to drive home eyes eyes
Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/18/2006 1:35 AM (GMT -6)   
Hi meg, I'm having the swings (without the anger) too. Have you ever been diagnosed with bi-polar? Maybe you need to try mood stabilizers. I bet Lyn will be along soon to say "ditto" on the floor mopping. LOL! I'm so sorry that you are going through this. When you feel the anger coming on, do some deep breathing, walk out of the room and come back when you are calm. It just sounds like you have a tremendous amount of stress right now. Try to walk at lunch time too and talk to your doctor about the insomnia. Don't drive home when you're that upset. Can someone give you a ride?
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/18/2006 1:41 AM (GMT -6)   
Thanks hopeful, I'm really trying to just keep "calm" (hmm).  I was diagnosed with bi-polar many years ago and they tried to put me on lithium and I ran.  Fast.  I really don't feel I have it, I think they just ran out of labels and that was the one they pinned on me at the time.  I just think I'm over-stressed.  I had an early christmas with my partners family yesterday and I feel so much pressure to be "good enough" for their son.  I also know they want us to get married/have kids as he is the oldest of four but I'm not ready having been recently divorced.  AGhhhhh!!!!! Too much.  My doc won't do anything about the insomnia....but I will drive really slow on my way home (still got a few hours to calm down).  thanks for replying, it's so nice to chat to someone who understands.  How are things for you???? Any luck on the job front?? I hope so :-)
Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/18/2006 1:50 AM (GMT -6)   
Ahhh...that is a lot of pressure. Do you have "approval addiction?" I do and I work on it everyday because at the end of the day the only person who is going to look after you is you. If we are so busy trying to please everyone else we have nothing left over for us and it is important to take care of us. Talk to your boyfriend about how you are feeling and don't get married for the wrong reasons. This is your life not theirs! Don't drive while you are upset. Do you have some calming CD's that you can listen to? Turn off the radio - too many stimulating commercials and breaking news. You need to center yourself focus on the road. I don't want anything to happen to you. Drive slow and carefully.
I started a TEMP job on Wednesday. I am so grateful for the work and it is taking everything I've got to get through each day b/c I went into deep depression again since the med change. I'm curious why were you resistant to the lithium? It sounds like you might benefit from a mood stabilizer. I would try one but I'm too afraid of med changes right now. Their are lighter ones out their now instead of lithium. Thanks for asking about my job search. I hope you feel better soon.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/18/2006 2:03 AM (GMT -6)   
Hi NM,   Yes approval addiction...never heard of it before but it sum's me up pretty well.  I try so hard to please Everyone but myself.....and wonder why i crack up.  I was resistant to the lithium because I'm normally pretty stable and don't think it's the solution.  I prefer exercise and healthy eating to meds (except for my valium)....I still have a few hours to go until I have to leave and I've apologised to the co-worker that I snapped at (she is ok with me).  Thanks for replying and I'm soo glad to hear about the temp work.  I hope it turns permanent.  temping is scary.  Good for you for sticking it out.  You are so strong and here I am whingeing about family pressures.....I hope this is just going to lose momentum and I'll be back to (semi) normal xx

Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/18/2006 5:39 AM (GMT -6)   
So glad for your temp work sis
I never knew before now ....Kudos to you

NM.....My crohns gets worse and irritable is a polite phrase for me when I am like that lol
Hoping you feel better soon
I have found that sometimes when I take valium and in a bad mood it makes mood worse
be well
Luvs
Lyn

** just re read about your ocd on floor mopping I mop mine every morning before I go to bed and everytime I go out dang door

PINE SOL ....gotta love it lol..... yeah

Am so OCD it is crazy I tried to balance bleeding tangerines in bowl what a joke falling all over

lol

Be good and be well

 


    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 

Post Edited (Howlyncat) : 12/18/2006 3:46:40 AM (GMT-7)


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/18/2006 11:06 PM (GMT 0)   

Thanks for the story about the Tangerines Lyn, that's given me something to smile about :-) I'm having a bad week.  I should have listened to my intuition yesterday, I had an accident driving home and broke the side mirror on my boyfriends car.  Lucky I hit a post and not another car.  This morning I woke up with what feels like a broken rib and I have no idea how?????? I know it's just bruised but....ouch!... wow I'm having a rant here!!  I might try and stay away from the valium until my mood lightens...fingers crossed that's soon.

I was too sore to mop today, so I compromised and vacuumed!!! It never end's does it??!


Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg

Post Edited (nervymeg) : 12/18/2006 9:14:06 PM (GMT-7)


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 12/19/2006 2:38 AM (GMT -6)   

Hey NervyMeg,

Part of your problem might be due to fluctuating levels of Valium in your system.  You said you were taking more than your prescribed amount of Valium.  Do you take differents amounts every day?  If so, this can play havoc with your emotional/mental stability.  You body doesn't know how to regulate itself if your Valium level constantly fluctuates.  Try staying on the same dosage for a while and see if things don't settle down.  Also, remember that everyone is extra stressed during the Holiday Season.  Stabilize your meds and concentrate on getting to January 2nd.

Best wishes,

Leigh Ann cool


"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/20/2006 5:45 PM (GMT -6)   
Thanks for the valium advice Leigh Ann.  I've actually stopped taking it now.  I think it was affecting me negatively....making me cranky.  I'm still feeling a bit "off" but more in a weepy way than grumpy. I might talk to my doc about changing meds.  And yes this time of year *stress* !!!!

Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 3:42 AM (GMT -6)
There are a total of 2,697,034 posts in 297,709 threads.
View Active Threads


Who's Online
This forum has 152328 registered members. Please welcome our newest member, MrsH.
164 Guest(s), 5 Registered Member(s) are currently online.  Details
AzerilA, Gemlin, Migz27, cb1234, rocckyd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer